Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
charliewalker

what should i do for red spots and marks while on accutane?

I have been on accutane for 5 weeks now and it has done a pretty good job clearing my acne. However I have tons of red marks on my arms and back as well as a few on my face. What can I do to stop these red marks. Will the accutane take care of them or is there something i can put on them or use to get rid of them. Please help.

Share this post


Link to post
Share on other sites

I also get like this after a zit isnt puffy anymore and its red i always am worried about it but you look at it in a few weeks and its so much lighter! it will get lighter dont you worry!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×